# SDR AALA202401298049

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 61,693 hours, 25,759 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Port
- Part number: UNKNOWN
- Condition: Shorted
- Location: Seat 8a
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL AT OR NEAR ROWS 05-12. ACCOMPLISHED JOB CARD 08L00021001, REPLACED POWER PORT AT SEAT 8A. PER AMM 23-81-04.
